All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 5, 2019, Pages 1822-1837                                                                DOI:10.11948/20180321
Limit cycles of piecewise linear dynamical systems with three zones and lateral systems
Qianqian Zhao,Jiang Yu
Keywords:Y-shape systems, Newton-Kantorovich Theorem, limit cycle, lateral systems.
      In this paper, we give some evidences what cause more limit cycles for piecewise dynamical systems. We say, the angles or the number of zones are critical points. We study an example of linear lateral systems and an example of linear Y-shape systems, and prove that they have five and four crossing limit cycles by using Newton-Kantorovich Theorem, respectively.
PDF      Download reader